Depersonalization Support Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
102 Posts
Discussion Starter · #1 ·
I just started taking Paxil 10mg on tuesday night. Immediately after i took it i felt a bit of head pressure and a very very slight headache. I literally could not sleep the entire night. I trucked through Wednesday as best i could, which actually wasnt that bad, but by 6 pm i was fucking exhausted and passed out, woke up 2 hours later, took my 2nd dose of Paxil 10mg and passed out again and slept pretty well. Thursday night i took the same dose again and i couldnt fall asleep again..... I'm not sure if this is the AD or just my anxiety about taking the AD. I'm definitely overanalyzing it and i constantly worry about something going horribly wrong while im on it. So im always worried about whether im going to fall asleep or not. Its so frustrating. I have to study for classes but i just feel so tired. Whats going on?
 

·
Registered
Joined
·
235 Posts
Yes I had the same on Paxil. Very bad insomnia on the lowest dose. It wasn't my anxiety that caused it, it was a side effect of the medication. The insomnia didn't improve after 4 weeks on it so I came off it.
 

·
Registered
Joined
·
102 Posts
Discussion Starter · #3 ·
Yes I had the same on Paxil. Very bad insomnia on the lowest dose. It wasn't my anxiety that caused it, it was a side effect of the medication. The insomnia didn't improve after 4 weeks on it so I came off it.
I called my psychiatrist yesterday and he told me to start taking it in the morning, so I didn't actually take a dose yesterday and I was able to sleep a good 6 hours or so. But I'm sorry to hear that, that sucks :(. Did they ever prescribe you a sleep aid to help with it?
 

·
Registered
Joined
·
235 Posts
I called my psychiatrist yesterday and he told me to start taking it in the morning, so I didn't actually take a dose yesterday and I was able to sleep a good 6 hours or so. But I'm sorry to hear that, that sucks :(. Did they ever prescribe you a sleep aid to help with it?
Cool, hope that helps! I was taking mine in the morning and still struggled but I think I get insomnia really easily. I got sleep aids but don't want to take them any more than a few days in a row as they are highly addictive.
 
1 - 4 of 4 Posts
Top